# SDR DL72S011743

- Difficulty date: October 31, 2001
- Submitted: November 29, 2001
- Operation: Air carrier
- Aircraft: N8875Z
- Make and model: Boeing 727225A
- Aircraft serial: 21293
- Aircraft time: 62,776 hours, 42,106 cycles
- System (JASC): 5743 · Wing, Landing Gear Attach Fittings
- Part: Beam
- Part number: 656233514
- Condition: Corroded
- Location: Rt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THE RT MLG BEAM WAS FOUND WITH CORROSION IN THE 2ND LUG LOCATION FROM THE INBOARD END OF THE BEAM.  THE CORROSION WAS  REMOVED BY OVERSIZING THE HOLE BORE AND MACHINING A .035 INCH SPOTFACE ON THE FWD FACE OF THE LUG.  THE BORE WAS RESTORED WITH AN OVERSIZE BUSHING AND A FILLER IN THE SPOTFACE PER   ER/A 382015-14.
